Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 433, NWS Jackson, MS

July 19, 2012Holmes County, Humphreys County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 19, 2012, 4:27 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2012, 4:27 PM CDT (21:27 UTC)
Expired
Jul 19, 2012, 5:15 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Holmes County, MS, Humphreys County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:45 PM CDTTSTM WND DMGBelzoni, MSMINOR ROOF DAMAGE. SMALL METAL PUMP HOUSE BUILDING ALSO BLOWN OVER. REPORTED BY HUMPHREYS COUNTY S.O.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2332 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS54 KJAN 192127
SVRJAN
MSC051-053-192215-
/O.NEW.KJAN.SV.W.0433.120719T2127Z-120719T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WEST CENTRAL HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  CENTRAL HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...

* UNTIL 515 PM CDT

* AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BELZONI MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL HUMPHREYS COUNTY AT 440 PM CDT
  RURAL WESTERN HOLMES COUNTY AT 440 PM CDT
  RURAL EASTERN HUMPHREYS COUNTY AT 500 PM CDT
  RURAL SOUTHEASTERN HUMPHREYS COUNTY AT 510 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3303 9038 3298 9053 3316 9060 3322 9040
TIME...MOT...LOC 2127Z 336DEG 9KT 3312 9046

$$

JC
1 follow-up statement
250 
WWUS54 KJAN 192207
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT THU JUL 19 2012

MSC051-053-192217-
/O.EXP.KJAN.SV.W.0433.000000T0000Z-120719T2215Z/
HUMPHREYS MS-HOLMES MS-
507 PM CDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL HOLMES
AND CENTRAL HUMPHREYS COUNTIES WILL EXPIRE AT 515 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3303 9038 3298 9053 3316 9060 3322 9040
TIME...MOT...LOC 2207Z 336DEG 9KT 3303 9041

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:23 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 19, 4:23 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT THU JUL 19 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
WEAKNESS IN THE H500 UPPER RIDGE TO THE NORTHWEST IS AIDING IN A MID
LEVEL SHORTWAVE MOVING THROUGH THE REGION AND WILL AID IN SHOWERS AND
THUNDERSTORMS OVER THE NEXT FEW DAYS. POPS WERE INCREASED ACROSS THE
PERIOD DUE TO A VERY SATURATED AIRMASS WITH PWATS NEAR 2 INCHES AS
APPROACHING BOUNDARY AND SERIES OF UPPER LEVEL DISTURBANCES MOVE
THROUGH THE REGION. TEMPERATURES WERE DECREASED SLIGHTLY TOMORROW AND
SATURDAY DUE TO THE LARGE COVERAGE OF SHOWERS AND THUNDERSTORMS IN
THE REGION. DRIER AIR WILL BEGIN TO FILTER INTO THE NORTH ON SATURDAY
EVENING INTO SUNDAY AS THE BOUNDARY CONTINUES TO DRIFT INTO THE
REGION. WILL CONTINUE TO HAVE CHANCES FOR VERY HEAVY RAIN OVER THE
NEXT FEW DAYS. DID NOT MAKE ANY CHANGES PAST SATURDAY NIGHT SO
INCLUDED PREVIOUS LONG TERM DISCUSSION. /DC/

PREVIOUS LONG TERM...
OVERALL...LONG TERM SHOULD BE QUIETER WEATHER WISE WITH A
WARMER/DRIER PATTERN DEVELOPING.

BY SUN...A LEFT OVER UPPER SHEAR AXIS LOOKS TO BE IN PLACE OVER THE
AREA IN THE WAKE OF THE PREV DAYS DISTURBANCE. THIS SHOULD SET THE
STAGE FOR MORE DIURNAL STORM ACTIVITY AND WILL FOLLOW THE 20-40% POPS
OFFERED BY GUID. TEMPS OVER THE WEEKEND WILL BE AROUND NORMAL WHICH
IS THE LOWER 90S.

FOR EARLY WEEK AND ESPECIALLY INTO THE MID/LATTER PORTION OF THE
WEEK...LOOK FOR THE STOUT MID/UPPER HIGH TO BREAK DOWN SOME AND
SHIFT POSITION. WHILE IT DOESN'T APPEAR TO BUILD STRONGLY DURING THE
WEEK...THE HIGH WILL CENTER ITSELF MORE OVER OUR REGION AND THUS
PROVIDE MORE SUBSIDENCE. THIS IS NOTED BY WARMING ALOFT IN THE
MODELS AND SHOULD REALLY HAMPER CONVECTION. WHILE THERE WILL STILL
REMAIN HIGH LOW LEVEL MOISTURE IN PLACE...ENOUGH INGREDIENTS WILL BE
THERE TO SUPPORT SLIGHT CHANCES OF PRECIP AND WILL KEEP SOME LOW END
WORDING TO COVER ANY ISO TYPE ACTIVITY THAT MAY DEVELOP. AS FOR
TEMPS...LESS CLOUDS/PRECIP WILL ALLOW FOR WARMER READINGS OVERALL.
AT THIS TIME...NO DATA IS SUPPORTING ANY REALLY HOT CONDITIONS...BUT
THE AREA SHOULD EASILY WARM INTO THE MIDDLE 90S. IF THE HIGH CAN
BUILD OR THE LOW LEVEL FLOW HAVE MORE OF A WESTERLY COMPONENT...THEN
WE MAY GET WARMER...WE STILL HAVE MANY DAYS TO WATCH THIS. /CME/

&&

.AVIATION...THUNDERSTORM ACTIVITY IS BRINGING MVFR/IFR CONDITIONS TO
JAN/HBG AND MEI THIS AFTERNOON. THE THUNDERSTORMS WILL CONTINUE TO
BRING THESE CONDITIONS THROUGH THE AFTERNOON HOURS BEFORE
DISSIPATING THIS EVENING. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
DURING THE OVERNIGHT HOURS AT ALL SITES AND ONCE AGAIN THIS COULD
BRING MVFR/IFR CONDITIONS. SOME STORMS COULD AGAIN BE RATHER
VIGOROUS...WITH THE ASSOCIATED POTENTIAL FOR LOTS OF LIGHTNING...
GUSTY WINDS AND NEARBY TURBULENCE. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  89  75  88 /  32  70  43  51
MERIDIAN      74  88  73  87 /  46  75  34  53
VICKSBURG     76  91  75  89 /  30  67  52  46
HATTIESBURG   75  88  74  88 /  44  79  44  60
NATCHEZ       75  88  75  87 /  27  71  39  52
GREENVILLE    77  94  76  90 /  31  48  40  18
GREENWOOD     77  92  75  90 /  33  57  33  19

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/CME/15
Hazardous weather outlook, Jul 19, 2:27 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT THU JUL 19 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
201930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
227 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON THROUGH FRIDAY

BRIEF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH THIS EVENING AND AGAIN FRIDAY AFTERNOON. WINDS GUSTS FROM 40
TO 60 MPH WILL BE POSSIBLE IN THESE STORMS. THE SLOW SOUTHWARD
MOVEMENT WITH THE HEAVIER STORMS MAY ALSO PRODUCE RAINFALL RATES OF 2
INCHES PER HOUR AND LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON
AS A WEAK COLD FRONT MOVES SOUTH INTO THE AREA. THE MAIN RISK WILL
BE WIND GUSTS FROM 40 TO 50 MPH.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, Jul 19, 4:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     4 ENE MADISON           32.48N 90.05W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            A TREE AND LINES WERE DOWNED ACROSS OLD RICE ROAD

0355 PM     FLASH FLOOD      4 NNE MADISON           32.51N 90.09W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            WATER COVERING THE ROAD AT US HIGHWAY 51 AND YANDELL ROAD

&&

DL
Special weather statement, Jul 19, 4:05 PM CDT, 22 minutes before
MSZ043-047-048-192135-
WARREN MS-MADISON MS-HINDS MS-
405 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT THU JUL 19 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES EAST OF BROWNSVILLE TO EDWARDS AT 405
PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN HINDS...WEST CENTRAL MADISON AND EAST CENTRAL
WARREN COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3245 9069 3248 9051 3261 9035 3261 9033
      3263 9031 3236 9035 3213 9049 3219 9070
TIME...MOT...LOC 2105Z 006DEG 9KT 3247 9037 3228 9047
          3233 9060

BK
Local storm report, Jul 19, 4:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      5 SSW CANTON            32.54N 90.05W
07/19/2012                   MADISON            MS   LAW ENFORCEMENT

            WATER COVERING THE ROAD AT E SOWELL ROAD AND SMITH CARR
            ROAD

&&

DL
Special weather statement, Jul 19, 4:10 PM CDT, 17 minutes before
MSZ042-192140-
YAZOO MS-
410 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF YAZOO CITY AT 411 PM CDT...MOVING SOUTH
AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3270 9028 3265 9054 3288 9058 3292 9037
TIME...MOT...LOC 2111Z 348DEG 4KT 3281 9045

BK
Local storm report, Jul 19, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
414 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 N JACKSON             32.33N 90.21W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            POWER LINES WERE DOWNED ALONG OVERSTREET AVENUE

0405 PM     FLASH FLOOD      JACKSON                 32.32N 90.21W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            FLASH FLOODING AT MILL STREET AND MONUMENT STREET

0405 PM     FLASH FLOOD      3 NW FLOWOOD            32.36N 90.14W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            WATER COVERING THE ROAD AT RIDGEWOOD ROAD AND SHEFFIELD
            DRIVE AND IN THE 5000 BLOCK OF OLD CANTON ROAD

0405 PM     FLASH FLOOD      4 S JACKSON             32.27N 90.22W
07/19/2012                   HINDS              MS   EMERGENCY MNGR

            FLASH FLOODING AT TERRY ROAD AND GRANDVIEW CIRCLE

&&

DL
Special weather statement, Jul 19, 4:24 PM CDT, 3 minutes before
MSZ029-192155-
WEBSTER MS-
424 PM CDT THU JUL 19 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT THU JUL 19 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF CLARKSON AT 425 PM CDT...MOVING SOUTHEAST AT
10 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL WEBSTER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3356 8906 3356 8909 3353 8909 3353 8921
      3361 8924 3367 8912
TIME...MOT...LOC 2125Z 331DEG 7KT 3359 8914

BK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:53 PM CDTSpecial Weather StatementJANYazoo32 min
Jul 18, 7:56 PM CDTSpecial Weather StatementJANWarren29 min
Jul 19, 4:58 AM CDTSpecial Weather StatementJANKemper42 min
Jul 19, 5:51 AM CDTSpecial Weather StatementJANKemper
Jul 19, 5:53 AM CDTSpecial Weather StatementJANLauderdale27 min
Jul 19, 6:49 AM CDTFlash Flood WarningJANNeshoba, Newton116 min
Jul 19, 8:13 AM CDTFlash Flood WarningJANJasper, Newton2 hr
Jul 19, 8:35 AM CDTFlash Flood WarningJANNeshoba, Newton85 min
Jul 19, 9:01 AM CDTSpecial Weather StatementJANNoxubee29 min
Jul 19, 9:39 AM CDTSpecial Weather StatementJANJones86 min
Jul 19, 11:02 AM CDTSpecial Weather StatementJANCovington, Forrest, Lamar28 min
Jul 19, 12:50 PM CDTSpecial Weather StatementJANMarion60 min
Jul 19, 1:26 PM CDTSpecial Weather StatementJANRankin59 min
Jul 19, 1:50 PM CDTFlash Flood WarningJANLawrence79 min
Jul 19, 2:01 PM CDTSpecial Weather StatementJANLauderdale44 min
Jul 19, 2:22 PM CDTSpecial Weather StatementJANLincoln43 min
Jul 19, 2:45 PM CDTSpecial Weather StatementJANRankin30 min
Jul 19, 2:58 PM CDTSpecial Weather StatementJANMadison27 min
Jul 19, 3:03 PM CDTSpecial Weather StatementJANRankin32 min
Jul 19, 3:07 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Jul 19, 3:13 PM CDTSpecial Weather StatementJANAttala32 min
Jul 19, 3:19 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Jul 19, 3:46 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson44 min
Jul 19, 4:05 PM CDTSpecial Weather StatementJANHinds30 min
Jul 19, 4:10 PM CDTSpecial Weather StatementJANYazoo30 min
Jul 19, 4:13 PM CDTSevere Thunderstorm WarningJANYazoo47 min
Jul 19, 4:22 PM CDTSevere Thunderstorm WarningJANWarren38 min
Jul 19, 4:24 PM CDTSpecial Weather StatementJANWebster31 min
Jul 19, 4:34 PM CDTSpecial Weather StatementJANChoctaw31 min
Jul 19, 4:37 PM CDTSpecial Weather StatementJANFranklin28 min
Jul 19, 4:47 PM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha43 min
Jul 19, 5:02 PM CDTSpecial Weather StatementJANClay33 min
Jul 19, 5:14 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster46 min
Jul 19, 5:17 PM CDTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster118 min
Jul 19, 5:17 PM CDTSpecial Weather StatementJANYazoo33 min
Jul 19, 5:37 PM CDTSpecial Weather StatementJANHumphreys28 min
Jul 19, 5:38 PM CDTSpecial Weather StatementJANAdams32 min
Jul 19, 6:20 PM CDTSpecial Weather StatementJANWebster30 min
Jul 19, 6:58 PM CDTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson2 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.